# SDR SIMA200201704

- Difficulty date: December 12, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON BEAM BENEATH LOWER BAGGAGE DOOR CUT OUT PLATE.  REPLACED LOWER BAGGAGE DOOR CUTOUT FRAME IAW EMB 145 SRM 51-40-02.  (M)
